# SDR SIMA20140111008

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 37,787 hours, 31,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER NOTED ELEC OZONE SMELL IN COCKPIT.  PERFORMED GVI OF APU LINE & STARTING CONTRACTORS REFERENCING EMB CH 24.  NO DEFECTS NOTED, NO OZONE OR OTHER SMELLS NOTED DURING APU START.
